# SDR MALA010381

- Difficulty date: March 29, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON IB FLOOR SUPPORT FLANGE AND WEB ON LBL 18.3 SEAT TRACK STA 294, STA 339 AND STA 371.  MAINTENANCE REMOVED CORROSION FROM STA 294 TO STA 371. SEAT TRACK FLANGE AND WEB LBL18.3.  MATERIAL IS OUT OF ALLOWABLE LIMIT IN SEVERAL AREAS AS MARKED. PERFORMED CUT AT STA 330-SPLICED IN NEW TRACK STA 294 TO STA 330 AND INSTALLED U-BEAM SPLICE PN 7253799-379.  REF. SAAB SRM 53-70-60. DAMAGE AREAS AFT OF STA 330 TO STA 371 ARE ACCEPTED AS IS. COMPLIED WITH SURFACE TREATMENT AND PROTECTION REF EO340SDS001346.
